Maximum Likelihood Estimation of Integer Frequency Offset in OFDM Systems

Geun Bae KIM
Dongweon YOON
Sang Kyu PARK
Kyunghwan CHA

Publication
IEICE TRANSACTIONS on Communications   Vol.E90-B    No.10    pp.2980-2982
Publication Date: 2007/10/01
Online ISSN: 1745-1345
DOI: 10.1093/ietcom/e90-b.10.2980
Print ISSN: 0916-8516
Type of Manuscript: LETTER
Category: Wireless Communication Technologies
Keyword: 
ML estimation,  frequency offset estimation,  OFDM,  

Full Text: PDF>>
Buy this Article



Summary: 
This letter presents a simple maximum likelihood (ML) estimation method with one training symbol for the integer frequency offset (IFO) in orthogonal frequency division multiplexing (OFDM) systems. We show that the proposed method performs better than the conventional one through Monte Carlo simulations.